# SDR R61A20110387

- Difficulty date: November 26, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N171HQ
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 19000197
- Aircraft time: 8,926 hours, 5,731 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SLAT FAIL ON APPROACH INTO MKE.  CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT INTO MKE.  MAINTENANCE TROUBLESHOT PER EMB AMM, AND REPORTED NO DEFECTS NOTED.  THE A/C WAS THEN RETURNED TO SERVICE.
